Thursday, January 31, 2008

You know how being anemic can make you faint?

Apparently my hemoglobin is so low it could make my MOTHER faint...

My doc said that 2 iron pills a day from now until when I deliver will hopefully save me from needing a transfusion...

4 comments:

whattoexpect said...

Rachel Inbar! You should be ashamed of your anemic self!

Get thee to an iron skillet!

(The theory here being that if you put your mom off being there for deliveries, I will end up being the loser in this equation.)

Keep taking the pills and let's hope for the best. How did it get so low without anyone noticing?

Rachel Inbar said...

It was doing OK until I started gaining so much water weight - which dilutes the blood...

I didn't take my iron pills responsibly because I have very serious problems with my digestion even when I don't take them (this has been going on for about 6 years now and all the doctors can say is that I have IBS, which I have virtually no symptoms of.)

Bea said...

Ooh... that's sounds faintworthy. Take those tablets!

Bea

SaraS-P said...

take your pills and have a spinach salad with them!